Additive properties of dense subsets of sifted sequences

Olivier Ramaré, I. Ruzsa

Research output: Contribution to journalArticle

21 Citations (Scopus)


We examine additive properties of dense subsets of sifted sequences, and in particular prove under very general assumptions that such a sequence is an additive asymptotic basis whose order is very well controlled.

Original languageEnglish
Pages (from-to)559-581
Number of pages23
JournalJournal de Theorie des Nombres de Bordeaux
Issue number2
Publication statusPublished - 2001


ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this